Ukrainian Journal of Physical Optics 

Volume 22, Issue 2, 2021

Home page
 
 

Other articles 

in this issue
Stationary optical solitons with nonlinear chromatic dispersion for Lakshmanan-Porsezian-Daniel model having Kerr law of nonlinear refractive index

1Abdullahi Rashid Adem, 1Basetsana Pauline Ntsime, 2,3,4,5Anjan Biswas, 2Salam Khan, 3Abdullah Khamis Alzahrani and 6Milivoj R. Belic

1Department of Mathematical Sciences, University of South Africa, UNISA–0003, South Africa
2Department of Physics, Chemistry and Mathematics, Alabama A&M University,   Normal, AL 35762–4900, USA
3Mathematical Modeling and Applied Computation (MMAC) Research Group, Department of   Mathematics, King Abdulaziz University, Jeddah–21589, Saudi Arabia
4Department of Applied Mathematics, National Research Nuclear University, 31   Kashirskoe Hwy, Moscow–115409, Russian Federation
5Department of Mathematics and Applied Mathematics, Sefako Makgatho Health   Sciences University, Medunsa–0204, Pretoria, South Africa
6Science Program, Texas A&M University at Qatar, PO Box 23874, Doha, Qatar

Download this article

Abstract. We study stationary optical solitons for the case of Lakshmanan–Porsezian–Daniel model with nonlinear chromatic dispersion and a Kerr law of nonlinear refractive index. The solution is expressed in terms of a special function and its structure is described in details.

Keywords: chromatic dispersion, stationary solitons

UDC: 535.32
Ukr. J. Phys. Opt. 22 83-86
doi: 10.3116/16091833/22/2/83/2021
Received: 25.01.2021

Анотація. Вивчено стаціонарні оптичні солітони для моделі Лакшманана–Порсезіана–Даніеля з нелінійною хроматичною дисперсією та законом Керра для нелінійного показника заломлення. Розв’язок виражено в термінах спеціальної функції, а також детально описано його структуру

REFERENCES
  1. Adem A R, Ekici M, Biswas A, Asma M, Zayed E M E, Alzahrani A K and Belic M R, 2020. Stationary optical solitons with nonlinear chromatic dispersion having quadratic-cubic law of refractive index. Phys. Lett. A. 384: 126606. doi:10.1016/j.physleta.2020.126606
  2. Adem A R, Ntsime B P, Biswas A, Asma M, Ekici M, Moshokoa S P, Alzahrani A K and Belic M R, 2020. Stationary optical solitons with Sasa-Satsuma equation having nonlinear chromatic dispersion. Phys. Lett. A. 384: 126721. doi:10.1016/j.physleta.2020.126721
  3. Biswas A, Ekici M, Sonmezoglu A and Belic M, 2018. Stationary optical solitons with nonlinear group velocity dispersion by extended trial function scheme. Optik. 171: 529-542. doi:10.1016/j.ijleo.2018.06.067
  4. Ekici M, Sonmezoglu A, Biswas A and Belic M, 2018. Sequel to stationary optical solitons with nonlinear group velocity dispersion by extended trial function scheme. Optik. 172: 636-650. doi:10.1016/j.ijleo.2018.07.068
  5. Geng Y and Li J, 2008. Exact solutions to a nonlinearly dispersive Schrödinger equation. Appl. Math. Comp. 195: 420-439. doi:10.1016/j.amc.2007.04.119
  6. Yan Z, 2006. Envelope compactons and solitary patterns. Phys. Lett. A. 355: 212-215. doi:10.1016/j.physleta.2006.02.032
  7. Yan Z, 2006. Envelope compact and solitary pattern structures for the GNLS(m,n,p,q) equations. Phys. Lett. A. 357: 196-203. doi:10.1016/j.physleta.2006.04.032
  8. Yan Z, 2007. New exact solution structures and nonlinear dispersion in the coupled nonlinear wave systems. Phys. Lett. A. 361: 194-200. doi:10.1016/j.physleta.2006.07.032
  9. Zhang Z, Liu Z, Miao X and Chen Y, 2011. Qualitative analysis and traveling wave solutions for the perturbed nonlinear Schrodinger's equation with Kerr law nonlinearity. Phys. Lett. A. 375: 1275-1280. doi:10.1016/j.physleta.2010.11.070
  10. Zhang Z, Li Y, Liu Z and Miao X, 2011. New exact solutions to the perturbed nonlinear Schrodinger's equation with Kerr law nonlinearity via modified trigonometric function series method. Commun. Nonlin. Sci. Num. Simul. 16: 3097-3106. doi:10.1016/j.cnsns.2010.12.010
(c) Ukrainian Journal of Physical Optics